Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A sufficient condition for total monotonicity


Author: B. E. Rhoades
Journal: Trans. Amer. Math. Soc. 107 (1963), 309-319
MSC: Primary 40.30
MathSciNet review: 0147810
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0147810-8
Article copyright: © Copyright 1963 American Mathematical Society